# SDR SIMA20190925003

- Difficulty date: September 25, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 37,033 hours, 32,428 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VISIBLE SMOKE AND ASSOCIATIED ELECTRICAL BURNING SMELL EMINATING FROM CAPTAINS YOKE, FLOOR AREA. INTERNAL APU POWER WAS SUPPYING ELECTRICAL LOADS. EVENT OCCURED AFTER STICK SHAKER/PUSHER, TRIM AND HYDFLIGHT CONTROL TESTS. TOKE MAP LIGHT WAS OFF. TESTS WERE SATISFACTORY. NO EICAS CAUTION/ALERT ASSCOC ANNUNCIATORS-C/A-PERFORMED GVI OF COCKPIT PAY PARTICULAR ATTENTION TO CAPTAINS YOKE ACCESSABLE WIRING, AND COCKPIT RELAY PANELS. FOUND CAPTAINS YOKE MOUNTED CHART HOLDER LIGHT TO HAVE 1 BULB BURNED. REF AML 4496693 ITEM # 3 FOR DEFERRAL. NO OTHER DEFECTS NOTED.
